MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. AUTOBAHN EVO; AUTOBAHN EVO LOCKING SCREW, 5X70MM, TI

GLOBUS MEDICAL, INC. AUTOBAHN EVO; AUTOBAHN EVO LOCKING SCREW, 5X70MM, TI
Model Number 1257.8370
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was returned for evaluation.Initial observation of the device showed some wear on the crest of the screw threads as the anodized coating was worn off.The imaging provided confirmed that the screw had backed out.No determinations could be made as to the cause of the reported issue.The following sections have been updated.B4, e1, h2, h6, h10.
 
Event or Problem Description
It was reported that a revision surgery was needed due to an autobahn evo locking screw that was found loose post operatively.

Brand Name
AUTOBAHN EVO
Common Device Name
AUTOBAHN EVO LOCKING SCREW, 5X70MM, TI
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18837381
Report Number3004142400-2023-00099
Device Sequence Number7246008
Product Code HSB
UDI-Device Identifier00193982485979
UDI-Public00193982485979
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K220659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1257.8370
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2023
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceWhite